Injective minimal modules
Algebra i logika, Tome 33 (1994) no. 2, pp. 211-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_2_a5,
author = {V. A. Puninskaya},
title = {Injective minimal modules},
journal = {Algebra i logika},
pages = {211--226},
year = {1994},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_2_a5/}
}
V. A. Puninskaya. Injective minimal modules. Algebra i logika, Tome 33 (1994) no. 2, pp. 211-226. http://geodesic.mathdoc.fr/item/AL_1994_33_2_a5/